# SDR BSYA200600014

- Difficulty date: May 11, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N2027V
- Make and model: Beech 58
- Aircraft serial: TH965
- Aircraft time: 13,349 hours, 13,349 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF OUT OF LCK PILOT SELECTED GEAR UP BUT NOTHING HAPPENED, RETURNED TO LCK NO PROBLEMS.  MAINTENANCE FOUND RIGHT SQUAT SWITCH OUT OF ADJUSTMENT.  ADJUSTED SWITCH AND SWUNG GEAR SEVERAL TIMES, OPS CHECKS GOOD.
